MathSciNet Relay Station
MathSciNet bibliographic data
MR609048 (82e:34015) 34A45 (41A30)
Rubel, Lee A. A universal differential equation. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 345–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement